| Catalog Number |
G6620526 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product code: ove (intervertebral fusion device with integrated fixation, cervical).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
It was reported that intra-op, the cage got damaged during insertion into the c6-7 disc space.The device was left inside the patient and the surgery was completed.No patient complications were reported as a result of the event.